# SDR VJT2004F00001

- Difficulty date: August 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N92B
- Make and model: Cessna 550
- Aircraft serial: 5500471
- Engine: Pwa JT15D4
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 602EN166
- Condition: Shorted
- Location: Rt Speedbrake
- Part time: 6,776 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SPEED BRAKES WOULD NOT DEPLOY.  CONFIRMED MALFUNCTION DURING GROUND TEST.  TROUBLESHOT SYSTEM.  FOUND DEFECTIVE SWITCH S202 (RT RETRACT LIMIT).  REPLACED SWITCH IAW MM, OPERATIONAL TEST SATISFACTORY.
